Alert archive / Texas / Wind Chill Advisories in 2013

Wind Chill Advisory 2, NWS Brownsville, TX

December 9, 20138 counties in Texas

NWS Brownsville, TX issued this wind chill advisory at Dec 9, 2013, 2:36 PM CST for 8 counties in Texas. It took effect at Dec 10, 2013, 3:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2013, 2:36 PM CST (20:36 UTC)
In effect from
Dec 10, 2013, 3:00 AM CST
Expired
Dec 10, 2013, 9:00 AM CST
In force
6 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 8.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2013-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2013-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KBRO 092036
WSWBRO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
236 PM CST MON DEC 9 2013

...LOW WIND CHILLS EXPECTED TONIGHT...

.COLD WIND CHILL EXPECTED TONIGHT BEHIND THE PASSAGE OF A COLD
FRONT ACROSS DEEP SOUTH TEXAS. THE NORTH WINDS BEHIND THE FRONT
WILL INCREASE THROUGH THE NIGHT INTO EARLY TUESDAY MORNING WHICH
WILL ALLOW FOR TEMPERATURES TO FEEL COOLER ACROSS THE DEEP SOUTH
TEXAS.

TXZ248>257-100445-
/O.NEW.KBRO.WC.Y.0002.131210T0900Z-131210T1500Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
236 PM CST MON DEC 9 2013

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST
TUESDAY. 

* WIND CHILL VALUES...BETWEEN 25 TO 30 DEGREES.

* TIMING...BEGINNING LATE TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACT...PERSONS AND ANIMALS THAT ARE NOT PROTECTED BY THE LOW
  WIND CHILLS CAN BE SUBJECT TO HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 30 OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRAND VALLEY
AND 25 DEGREES OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRANDE
PLAINS AND NORTHERN RANCH LANDS...WITH WINDS OF 10 MPH OR GREATER.

&&

$$
2 follow-up statements
000 
WWUS44 KBRO 100450
WSWBRO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1050 PM CST MON DEC 9 2013

...FALLING WIND CHILLS EXPECTED TONIGHT...

.FALLING WIND CHILLS ARE EXPECTED IN THE WAKE OF A COLD FRONT 
WHICH WILL PASS ACROSS DEEP SOUTH TEXAS LATE TONIGHT. THE NORTH
WINDS BEHIND THE FRONT WILL INCREASE STEADILY THROUGH THE NIGHT
INTO EARLY TUESDAY MORNING WHICH WILL ALLOW THE WIND CHILL VALUES
TO FALL STEADILY THROUGH SUNRISE TUESDAY MORNING.

TXZ248>257-101245-
/O.CON.KBRO.WC.Y.0002.131210T0900Z-131210T1500Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
1050 PM CST MON DEC 9 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
TUESDAY...

* WIND CHILL VALUES...BETWEEN 20 TO 30 DEGREES.

* TIMING...LATE TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACT...PERSONS AND ANIMALS THAT ARE NOT PROTECTED BY THE LOW 
  WIND CHILLS CAN BE SUBJECT TO HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 30 OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRAND VALLEY
AND 25 DEGREES OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRANDE
PLAINS AND NORTHERN RANCH LANDS...WITH WINDS OF 10 MPH OR
GREATER.

&&

$$
000 
WWUS44 KBRO 100953
WSWBRO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
353 AM CST TUE DEC 10 2013

...FALLING WIND CHILLS EXPECTED TONIGHT...

.FALLING WIND CHILLS ARE EXPECTED THROUGH MID MORNING AS FRESH HIGH
PRESSURE BRINGS IN COLDER TEMPERATURES AND STRONGER WINDS.

TXZ248>257-101500-
/O.CON.KBRO.WC.Y.0002.000000T0000Z-131210T1500Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
353 AM CST TUE DEC 10 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND CHILL VALUES...BETWEEN 25 TO 30 DEGREES.

* TIMING...THROUGH MID MORNING.

* IMPACT...PERSONS AND ANIMALS THAT ARE NOT PROTECTED BY THE LOW 
  WIND CHILLS CAN BE SUBJECT TO HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 30 OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRAND VALLEY
AND 25 DEGREES OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRANDE
PLAINS AND NORTHERN RANCH LANDS...WITH WINDS OF 10 MPH OR
GREATER.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind chill advisory went out at Dec 9, 11:47 AM CST, 2 hours 49 minutes earlier.

Area forecast discussion, Dec 9, 11:47 AM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1147 AM CST MON DEC 9 2013

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...IFR TO LIFR CONDITIONS WILL PREVAIL THROUGH THE DAY
WITH LIGHT NORTH TO NORTHWEST WINDS. A LIGHT DRIZZLE MAY BE POSSIBLE
OVER THE BRO AND HRL TERMINAL. CONDITIONS WILL DETERIORATE OVER
NIGHT WITH THE PASSAGE OF THE FRONT LOWERING CEILINGS WHICH WILL
VARY IN HEIGHT FROM 00Z THROUGH EARLY TUESDAY. BREEZY CONDITIONS
WILL CONTINUE THROUGH MID DAY TUESDAY. LIGHT DRIZZLE OR LIGHT RAIN
IS POSSIBLE OVERNIGHT WITH THE FRONTAL PASSAGE.

&&

.PREV DISCUSSION... /ISSUED 826 AM CST MON DEC 9 2013/

DISCUSSION...OVERRUNNING CONDITIONS OVER SOUTH TEXAS WILL KEEP
DRIZZLE AND LIGHT RAIN THROUGH THE DAY WITH OVERCAST SKIES AND
TEMPERATURES BELOW GUIDANCE TODAY. LOWER TEMPERATURES INTO THE
LOW 60S ACROSS THE LOWER VALLEY AND INTO THE MID TO UPPER 50S
OVER THE MIDDLE VALLEY AND LOW 50S ACROSS THE NORTHERN RANCH
LANDS.

PREV DISCUSSION... /ISSUED 532 AM CST MON DEC 9 2013/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...OVERRUNNING CONDITIONS OVER DEEP SOUTH TEXAS WILL LEAD
TO LIFR/IFR CONDITIONS FOR MOST OF THE DAY TODAY WITH DRIZZLE THIS
MORNING AND LIGHT FOG. A BRIEF STINT OF MVFR WILL BE POSSIBLE THIS
AFTERNOON AND HAVE BUILT THIS TREND INTO THE TAF BUT CONFIDENCE OF
OCCURRENCE IS MEDIUM AT BEST AND WILL BE RE-EVALUATED BEFORE THE
NEXT TAF CYCLE. A COLD FRONT WILL SWEEP THROUGH LATER THIS
AFTERNOON AND EVENING WITH STRONG NORTH WINDS BEGINNING AROUND 03Z WITH
GUSTS OF 25 KNOTS AND HIGHER POSSIBLE OVERNIGHT.

PREV DISCUSSION... /ISSUED 304 AM CST MON DEC 9 2013/

SHORT TERM /NOW THROUGH TUESDAY/...WATER VAPOR IMAGERY SHOWS THE
LONG WAVE TROUGH ACROSS THE CENTRAL PLAINS INTO THE INTER MOUNTAIN
WEST WITH A SHORTWAVE TROUGH DIVING DOWN OFF THE CALIFORNIA COAST.
IR IMAGERY AND LOW CLOUD/FOG PRODUCT SHOWS WIDESPREAD LOW CLOUDS
ACROSS MOST OF TAMAULIPAS STATE INTO SOUTHERN AND CENTRAL TEXAS.
AREA RADARS SHOW LIGHT RAIN AND DRIZZLE ACROSS DEEP SOUTH TEXAS
AND THE ADJACENT COASTAL WATERS. TEMPERATURES EARLY THIS MORNING
MAINLY IN THE 40S ACROSS OUR AREA.

SHORTWAVE TROUGH ACROSS THE EASTERN PACIFIC WILL AID IN PINCHING
OFF A MID LEVEL CLOSED LOW AND EFFECTIVELY FORMING A SOUTHERN
STREAM THROUGH TUESDAY WITH SOUTHWESTERLY FLOW IN THE MID LEVELS
CONTINUING. THIS WILL KEEP COASTAL TROUGHING AND A SURFACE LOW OFF
OUR COAST TODAY AND TONIGHT WITH OVERRUNNING CONTINUING. WE WILL
REMAIN SOCKED IN WITH CLOUD COVER TODAY AND TONIGHT WITH CHANCES
FOR LIGHT RAIN AND/OR DRIZZLE...MUCH LIKE THE PAST FEW DAYS. WITH
THE CONTINUED INFLUX OF MOISTURE...HIGHS TODAY WILL INCH HIGHER
WITH 60S IN THE VALLEY AND 50S ELSEWHERE.

SECONDARY SURGE /ANOTHER COLD FRONT/...WILL MAKE ITS WAY THROUGH
THE AREA TONIGHT. WONT SEE MUCH OF A WIND SHIFT SINCE SURFACE WINDS
WILL ALREADY HAVE A NORTHERLY COMPONENT SO FRONT SHOULD SLIDE ON
THROUGH. BEHIND THE FRONT WILL BE A FRESHENING OF COLDER AIR ON
THE BACK OF A 1035MB HIGH PRESSURE SLIDING DOWN INTO NORTHERN
TEXAS. DRIER AIR WILL WORK IN FROM THE NORTH AND LOWS MONDAY NIGHT
ARE EXPECTED TO DROP INTO THE MID 30S IN THE BRUSH COUNTRY AND
RANCH LANDS WITH LOWER 40S IN THE VALLEY. LIGHT RAIN WILL ACCOMPANY
THE FRONT WITH BETTER CHANCES ALONG THE COAST AND COASTAL WATERS.

THERE WILL BE A MARKED DIFFERENCE IN HIGH TEMPERATURES ON TUESDAY
WITH READINGS SOME 5 TO 10 DEGREES COOLER OVER MONDAY HIGHS. THE
FRONT WILL ALSO TURN OFF THE OVERRUNNING FAUCET WITH NORTHERLY
FLOW UP TO 850 MB. POPS FOR TUESDAY WILL BE RELEGATED TO THE
COASTAL WATERS AND COASTAL AREAS AS SURGE EFFECTIVELY PUSHES
STALLED COLD FRONT TO OUR SOUTH FURTHER SOUTH AND AWAY FROM OUR
AREA. WINDS WILL ALSO BE BREEZY ACROSS MOST OF THE AREA SO
ANOTHER RAW DAY IS IN STORE FOR THE AREA. WITH DEPTH OF MOISTURE
INCREASING TUESDAY ALONG WITH HIGH LEVEL CIRRUS EXPECTED DONT
THINK WE WILL SEE MUCH SUN IN THE FORECAST EITHER.

LONG TERM /TUESDAY NIGHT THROUGH SATURDAY NIGHT/...ZONAL MID
LEVEL FLOW WILL PRESIDE OVER THE SOUTHEAST UNITED STATES TUESDAY
NIGHT...ABOVE HIGH PRESSURE OVER THE SAME AREA...WITH A CUT OFF
LOW OVER SOUTHERN CALIFORNIA/BAJA. THE SAME HIGH PRESSURE WILL
EXTEND BACK OVER EAST AND CENTRAL TEXAS...WITH DRIER AIR TRYING TO
FILTER SOUTH BUT STILL CAPPED BY SOUTHWEST FLOW ALOFT...LEADING TO
OVERCAST SKIES AND UNSEASONABLY COOL TEMPERATURES...ABOUT 10
DEGREES BELOW NORMAL. NONETHELESS...A WARMING TREND WILL BE
UNDERWAY...WITH TEMPERATURES GRADUALLY WARMING TOWARD NORMAL BY
FRIDAY. AS HIGH PRESSURE SHIFTS EAST...GULF WINDS WILL REMAIN
STRONGER THAN THOSE FARTHER TO THE WEST ALONG THE LOWER TEXAS
COAST AND THE NORTHEAST MEXICAN COAST AND INLAND...RESULTING IN A
COASTAL TROUGH...AND SLIGHTLY AMPLIFIED RAIN CHANCES NEAR THE
COAST ON WEDNESDAY. A WEAK RIDGE WILL BUILD OVER TEXAS WEDNESDAY
NIGHT INTO THURSDAY AS THE CUT OFF LOW TO THE WEST BEGINS TO
TRACK OVER ARIZONA...WHILE ANOTHER SHOT OF CANADIAN AIR MOVES
OVER THE OHIO RIVER VALLEY...THOUGH ALSO EXTENDING SOUTH OVER THE
NORTH GULF AND EVEN BACK INTO EAST TEXAS. THE OVERALL IMPACT ON
THE CWA OF THIS HIGH LOCALLY WILL MINIMAL. THE CUTOFF LOW WILL
BEGIN TO OPEN AND EJECT NORTHEAST THURSDAY INTO THURSDAY NIGHT...
SPREADING PRECIP OVER EAST TEXAS...BUT ALSO HELPING LOCAL WINDS
RETURN TO SOUTHEAST AS PRESSURES FALL OVER THE SOUTHERN HIGH
PLAINS. IN THE WAKE OF THE TRANSITING TROUGH TO THE NORTH...A
MORE ZONAL MID LEVEL PATTERN WILL RETURN...WITH PLAINS HIGH
PRESSURE FROM CANADA AND/OR THE PACIFIC NORTHWEST AGAIN FILTERING
INTO THE AREA. THIS TIME TEMPERATURES WILL ONLY BE AFFECTED
SLIGHTLY AS THEY DROP A FEW DEGREES ON SUNDAY AND EARLY MONDAY...
BUT REMAINING NEAR NORMAL OVERALL. ANCHORED THE FORECAST MAINLY
ON THE GFS...WITH SOME INFLUENCE FROM THE ECMWF IN THE FAR
EXTENDED...BUT OVERALL NOT A LOT OF CHANGE WAS MADE TO THE
INHERITED PACKAGE.

MARINE...
NOW THROUGH TUESDAY...MOSTLY MODERATE WINDS AND SEAS WILL PREVAIL
THROUGH THE MORNING HOURS AHEAD OF AN APPROACHING COLD FRONT.
WINDS WILL BEGIN TO STRENGTHEN THIS AFTERNOON WITH SMALL CRAFT
EXERCISE CAUTION CONDITIONS THIS AFTERNOON. AS THE FRONT MOVES
THROUGH LATER TODAY AND TONIGHT...WINDS WILL STRENGTHEN AND SEAS
WILL INCREASE WITH SMALL CRAFT ADVISORIES BEGINNING AT 00Z FOR ALL
LOWER TEXAS COASTAL WATERS WHICH WILL RUN THROUGH TUESDAY.

TUESDAY NIGHT THROUGH THURSDAY NIGHT...1032 MB HIGH PRESSURE
CENTERED ROUGHLY OVER THE LOWER MISSISSIPPI VALLEY AND EXTENDING
INTO EAST AND SOUTH TEXAS WILL ALSO DOMINATE THE NORTH AND WEST
GULF TUESDAY NIGHT...RESULTING IN MODERATE TO FRESH NORTH TO
NORTHEAST WINDS. SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL.
CONDITIONS WILL IMPROVE TEMPORARILY ON WEDNESDAY...DROPPING JUST
BELOW SMALL CRAFT ADVISORY CONDITIONS...AS THE HIGH PRESSURE
SHIFTS EAST AND THE GRADIENT SLACKENS A BIT OVER THE LOWER TEXAS
COAST...BUT ON ITS HEELS WILL ARRIVE ANOTHER HIGH PRESSURE AIR
MASS MOVING INTO THE SOUTHEAST UNITED STATES AND INFLUENCING THE
NORTH AND WEST GULF. NORTHEAST WINDS WILL AGAIN BECOME FRESH AND
SEAS WILL BUILD TO SEVEN FEET...WITH ADVISORY CONDITIONS ON THE
GULF WATERS IF NOT WEDNESDAY NIGHT THEN BY THURSDAY THROUGH
THURSDAY NIGHT. CONDITIONS WILL IMPROVE LATE IN THE WEEK AS HIGH
PRESSURE SPREADS OVER THE AREA. INTERMITTENT LIGHT RAIN AND
DRIZZLE WILL BE THE RULE FOR THE ENTIRE PERIOD.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM THIS EVENING TO 3 PM
     CST TUESDAY FOR GMZ130-132-135.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY
     FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

67/61
Hazardous weather outlook, Dec 9, 4:24 AM CST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
424 AM CST MON DEC 9 2013

TXZ248>257-101030-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
424 AM CST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

WIND CHILLS MAY BRIEFLY REACH THE MID AND UPPER 20S ACROSS THE
BRUSH COUNTRY AND RANCHLANDS AND AROUND 30 DEGREES IN THE VALLEY
FOR A FEW HOURS OVERNIGHT TONIGHT AS A SURGE OF HIGH PRESSURE
BRINGS COLDER AND DRIER AIR INTO THE REGION BEGINNING TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
TUESDAY THROUGH SUNDAY.

MINOR BEACH RUN-UP AND TIDAL OVERWASH WILL BE POSSIBLE WEDNESDAY
THROUGH THURSDAY NIGHT AS STRONG NORTHEAST WINDS PILE WATER UP
ACROSS THE COASTLINE AND POSSIBLY UP TO THE DUNE LINE ALONG THE
LOWER TEXAS COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-101030-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
424 AM CST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL LOWER TEXAS COASTAL
WATERS BEGINNING TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE LAGUNA MADRE THROUGH
3 PM AND THE GULF WATERS THROUGH 6 PM.

ADDITIONAL SMALL CRAFT ADVISORIES ARE LIKELY ALONG THE LOWER TEXAS
COAST TUESDAY NIGHT THROUGH FRIDAY DUE TO STRONG WINDS AND ROUGH SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:05 AM CSTSmall Craft AdvisoryBRO19 hr
Dec 9, 3:05 AM CSTSmall Craft Advisory for WindsBRO19 hr
Dec 9, 2:31 PM CSTGale WatchBRO8 hr

Nearby

Wind Chill Advisories in Texas, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.